Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 67, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 30, 2021, 6:44 AM CDT for Sumner County, Trousdale County, Wilson County, Tennessee. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2021, 6:44 AM CDT (11:44 UTC)
- Expired
- Apr 1, 2021, 4:47 AM CDT
- In force
- 46 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Sumner County, TN, Trousdale County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 17 km from the middle of the area, began a volume at 11:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River at Hunters Point (HNTT1).
- Action stage
- 48 ft
- Minor stage
- 52 ft
- Moderate stage
- 56 ft
- Major stage
- 60 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03425400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
005
WGUS84 KOHX 301144
FLSOHX
Flood Advisory
National Weather Service Nashville TN
644 AM CDT Tue Mar 30 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Cumberland River At Hunters Point affecting Trousdale, Sumner and
Wilson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC165-169-189-311200-
/O.NEW.KOHX.FL.Y.0067.210330T1144Z-000000T0000Z/
/HNTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
644 AM CDT Tue Mar 30 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Cumberland River At Hunters Point.
* From this morning until further notice.
* At 6:30 AM CDT Tuesday the stage was 51.1 feet and falling.
* Action stage is 48.0 feet.
* Flood stage is 52.0 feet.
* Forecast...The river will continue falling over the next several
days.
* Impact...At 52.0 feet, Flooding begins from Beasleys Bend in
Wilson County downstream to Old Hickory Dam impacting agricultural
land, residential property, recreation areas, boat launches, and
marinas including the Drakes Creek, Rockland, and Cages Bend areas
in Hendersonville, portions of Old Hickory, Cedar Creek in Mount
Juliet, areas near Laguardo, Station Camp Creek in Gallatin,
Bledsoe Creek State Park in Castalian Springs, and Cairo Bend,
Bartons Creek, and Hunters Point in Lebanon.
&&
LAT...LON 3622 8658 3631 8667 3640 8634 3636 8607
3629 8613 3629 8634
$$
Shamburger2 follow-up statements
053
WGUS84 KOHX 311042
FLSOHX
Flood Advisory
National Weather Service Nashville TN
542 AM CDT Wed Mar 31 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Hunters Point affecting Trousdale, Sumner and
Wilson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC165-169-189-011200-
/O.CON.KOHX.FL.Y.0067.000000T0000Z-000000T0000Z/
/HNTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
542 AM CDT Wed Mar 31 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Hunters Point.
* Until further notice.
* At 5:30 AM CDT Wednesday the stage was 49.1 feet and falling.
* Action stage is 48.0 feet.
* Flood stage is 52.0 feet.
* Forecast...The river will rise slightly this morning before
falling again later today.
* Impact...At 50.0 feet, Agricultural land, recreation areas, boat
launches, and marinas along and near the river continue to be
inundated including the Drakes Creek and Rockland areas in
Hendersonville, portions of Old Hickory, Cedar Creek in Mount
Juliet, areas near Laguardo, Station Camp Creek in Gallatin,
Bledsoe Creek State Park in Castalian Springs, and Hunters Point
in Lebanon.
&&
LAT...LON 3622 8658 3631 8667 3640 8634 3636 8607
3629 8613 3629 8634
$$
Shamburger510
WGUS84 KOHX 010947
FLSOHX
Flood Advisory
National Weather Service Nashville TN
447 AM CDT Thu Apr 1 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Cumberland River At Hunters Point affecting Trousdale, Sumner and
Wilson Counties.
TNC165-169-189-011100-
/O.CAN.KOHX.FL.Y.0067.000000T0000Z-210401T0947Z/
/HNTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
447 AM CDT Thu Apr 1 2021
...The Flood Advisory for the Cumberland River At Hunters Point has
been cancelled...
The Flood Advisory is cancelled for
the Cumberland River At Hunters Point.
* At 4:30 AM CDT Thursday the stage was 47.98 feet and falling.
* Flood stage is 52.0 feet.
* Forecast...The river will continue slowly falling over the next
several days.
&&
LAT...LON 3622 8658 3631 8667 3640 8634 3636 8607
3629 8613 3629 8634
$$
ShamburgerWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 30, 6:33 AM CDT, 11 minutes earlier.
Area forecast discussion, Mar 30, 6:33 AM CDT, 11 minutes before
Area Forecast Discussion National Weather Service Nashville TN 633 AM CDT Tue Mar 30 2021 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... Clear skies overnight with morning low temperatures in the lower to middle 40s. Skies will be mostly sunny during the morning hours with clouds increasing this afternoon a head of the next frontal system. The short term models are in excellent agreement that a longwave troughs will move through the central US. This will once again turn the winds southerly and open up the Gulf of Mexico moisture. A flash flood watch is in effect from this evening through early Thursday morning. Total rainfall looks to range from around 1" northwest to 2.25" southeast. Several rivers are already running high so any additional rainfall could exasperate the local streams and creeks. Temperatures today will warm nicely with highs in the lower middle 70s. Once the trough comes through there will be sharp drop in temperatures. Highs tomorrow will be 10 to 25 degrees cooler than today. Overnight lows Wednesday night/Thursday morning will be in the upper 20s to around 30s and even colder the next night. Those that may have planted already should pay attention. Since the growing season has started outside of the Cumberland Plateau some sort of NPW will be needed...but will wait until the rainfall at least gets starts. The extended models are not in as good of agreement. The GFS has a broad trough moving through the Central US past the end of the current extended forecast while the EURO is much slower. Have included a small chance for pops next Tuesday. Temperatures will rebound from the frigid temperatures after the cold front. && .AVIATION... 12Z TAF DISCUSSION. VFR conditions are expected today with MVFR/IFR cigs developing late in the TAF period. Light south to southeast winds and only a few cirrus clouds will be seen early in the TAF period, but winds will increase substantially by/after 15Z with gusts near/over 20 kts at times. Increasing low to mid level clouds and -SHRA will arrive at airports between 30/23Z to 31/02Z and continue through the end of the TAF period, with VCTS after 31/06-31/08Z. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from this evening through late Wednesday night for Bedford-Cannon-Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Giles-Grundy-Hickman-Houston-Humphreys- Jackson-Lawrence-Lewis-Macon-Marshall-Maury-Montgomery-Overton- Perry-Pickett-Putnam-Robertson-Rutherford-Smith-Stewart-Sumner- Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......12 AVIATION........Shamburger
Hazardous weather outlook, Mar 30, 5:06 AM CDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 506 AM CDT Tue Mar 30 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-311015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 506 AM CDT Tue Mar 30 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Flooding along many rivers and streams is ongoing as a result of weekend rainfall event. Some strong to severe thunderstorms may be possible for locations approaching central and western portions of Tennessee River Valley Region tonight. Main concern will be damaging winds. A flash flood watch is in effect for all of middle Tennessee starting this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Several river and stream levels will remain elevated through at least midweek, some continuing through Sunday...with some warnings and advisories continuing also. Some strong to severe thunderstorms may be possible for locations approaching central and western portions of Tennessee River Valley Region through early Wednesday morning. Main concern will be damaging winds. A flash flood watch is in effect for all of Middle Tennessee through Wednesday evening. With already significant saturated ground conditions, 1 to 2 inches...with locally higher amounts around 3 inches...of rainfall possible. Rainfall will cause excess runoff and localized flash flooding, including adding additional water level rises on already elevated area rivers and creeks. It is expected to turn colder late week with several frosty nights. A widespread freeze is expected Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 12
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 8:07 PM CDT | River Flood Warning | OHX | Hickman | 68 hr |
| Mar 30, 6:12 AM CDT | River Flood Advisory | OHX | Cheatham | 7 hr |
| Mar 30, 9:45 AM CDT | River Flood Advisory | OHX | Stewart | 7 days |
| Mar 30, 3:48 PM CDT | River Flood Advisory | OHX | Humphreys, Perry | 37 hr |
| Mar 30, 3:55 PM CDT | River Flood Advisory | OHX | Davidson, Sumner, Wilson | 21 days |
| Mar 30, 4:02 PM CDT | River Flood Advisory | OHX | Davidson | 18 hr |
| Mar 30, 4:06 PM CDT | River Flood Advisory | OHX | Davidson | 19 hr |
| Mar 30, 4:17 PM CDT | River Flood Advisory | OHX | Davidson, Sumner, Wilson | 7 days |
| Mar 30, 6:06 PM CDT | River Flood Advisory | OHX | Davidson, Sumner, Wilson | 21 days |
| Mar 30, 6:13 PM CDT | River Flood Advisory | OHX | Davidson | 3 days |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.